Aa
Aa
A
A
A
Close
Avatar universal

Sudden veins on penis after taking pills

Hello all, I know this is going to sound a little crazy but last weekend I went pretty heavy on my supplements. I took testosterone booster (P6) 2 pills, and 2 mega men "prostate & virility" blend.. You guessed it I was going for my own version of Viagra as I was feeling a bit anxious on my new date. This was my first time taking a testosterone booster but not my first time taking the mega men pill which I regularly take about 3-4 times a week. I didn't think nothing of it so we went out, had a lot of drinks and came back home and had sex. The pills worked. I felt like a 15 year old again. Sudden & powerful erection... The next morning all of a sudden I'm noticing more veins on my penis. I'm noticing 2 new varicose veins and small purple looking veins throughout my penis. I also noticed minor discomfort and aching on the right side of my penis. The aches and discomfort have gone away but the veins are still there and prominent. I'm wondering if this is inflammation? I have a always had 1 varicose vein on my left side of my penis but the 2 other ones seem new and coily which I have never noticed before.

I can still have sex and get an erection but I'm wondering if continuing sexual activity is a bad thing?

Did the mixture of pills cause something in my veins to happen? Mega Men's pills have a blend of L-Arginine, Horny Goats Weed, Maca Root, Saw Palmetto and more... Extreme P6 also has a proprietary blend to increase testosterone which also claims to improve libido on the label.

Did I possibly give myself some type of penile vein issue? Mondor's Disease? I've been stressing myself in the past couple of days I can barely sleep and can barely take my mind off of it during work.

Should I go see a urologist and get a penile ultrasound done?

Please any expertise is appreciated. Thank you.

4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Bump... Not getting any responses.. Anybody care to chime in on this? Thank you.
Helpful - 0
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
These can be penile varicose veins or due to Mondor’s disease. This is an inflammatory reaction to a clot within the vein. This subsequently causes blockages and dilation of the vein. It is typically painless, but can be painful. In studies, patients were noted to have thrombophlebitis after a prolonged sexual act with or without intercourse. It was described as cord-like thickening of the superficial penile veins.

Diagnosis can be confirmed by ultrasound.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Helpful - 0
Avatar universal
Hello Kaur,
Thank you for your response. I have also been having weird aches in the heart since the event. It's starting to feel better or maybe I am just desensitized to it. Not sure..

Do you think the mixture of pills and alcohol may have permanently made damage to my vascular health? I've been doing some research and its seems that the pills and the alcohol are both vasodilators and can lower blood pressure significantly when taken together.
Helpful - 0
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
The chest pain after taking alcohol and pills is most likely due to acid reflux. Elevation of the upper body at night is recommended as this decreases reflux of acid from the stomach. Diet modification is essential - avoid the substances that increase your symptoms. You could take some over the counter antacids - approximately one hour after meals or just before the symptoms of reflux begin after a meal. You need to talk to your doctor about proton pump inhibitors and other prescription medications for GERD.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.